# SDR SWAA2013052016199

- Difficulty date: May 18, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 27,316 hours, 16,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING LOWER EMERGENCY EXIT SIGN LENS MISSING.  R & R LENS IAW MM.
